# SDR UPS02239606

- Difficulty date: September 16, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SHEAR TIE CRACKED AT STR 5 RT BS 1010.  SHEAR TIE REPLACED IAW SRM 51-20-1, 51-40-3.
